Posted by Agomelatinehope on September 3, 2012, at 13:43:30
I tried antipyschotics (geodon) and had to withdraw because of the terrible side effects (Akathisia, insomnia, confusion, tachycardia, muscle pain, etc) and the fear of developing permanent tardive diskinesia. However, I loved some of its positive effects (I had more motivation, pro social skills and more sexual desire).
Is there any other way of increasing my dopamine levels?
Meds I tried and results:
-Agomelatine: Although it makes you sleepy, you end up waking up very early in the morning and cannot sleep again (4am), and this ruins your day. The activating effect is not very noticeable.
-Mirtazapine: The main problem with this med is the terrible sleepiness/dizziness which does not go away during the treatment no matter the dose (even with higher doses). The activating feeling was very good BUT when I was on it I suffered from tachichardya and I once was about to have a heart attack, very scary.
-Trazodone: The main problem is sleepiness and the risk of developing priapism. I always woke up during night with painful erections.
Is there an alternative less risky?